# SDR SWAA2020060488391

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 33,694 hours, 20,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE IS INOPERATIVE.  R & R AFT MEGAPHONE REF MT 725-60-11.
